Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin

Excedrin Extra Strength Pain Reliever - 200 Caplets, Pack of 6


Excedrin Extra Strength Pain Reliever - 200 Caplets, Pack of 6 by Excedrin at HQ Health Blogs. MPN: 0492. Hurry! Limited time offer. Offer valid only while supplies last. Temporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps.Active Ingredients: 1 Caplet: Acetaminophen 250 mg; Aspirin (NSAID - Nonsteroidal Anti-Inflammatory Drug); 250 mg; Caffeine 65 mgTemporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps..


Product Description & Reviews

Temporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps.Active Ingredients: 1 Caplet: Acetaminophen 250 mg; Aspirin (NSAID - Nonsteroidal Anti-Inflammatory Drug); 250 mg; Caffeine 65 mgTemporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps..

Features & Highlights

  • Temporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps.

Additional Information

Manufacturer:Novartis Consm Hlth Inc
Brand:Excedrin
Part Number:0492
Publisher:Novartis Consm Hlth Inc
Studio:Novartis Consm Hlth Inc
MPN:0492
UPC:300678104926
EAN:0300678104926
Item Weight:2.64 pounds
Item Size:6 x 10 x 10 inches

Excedrin Extra Strength Pain Reliever - 200 Caplets, Pack of 6 by Excedrin

Buy Now:
Excedrin Extra Strength Pain Reliever - 200 Caplets, Pack of 6

4.8 out of 5 stars with 97 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$108.04


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 4)
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5)
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 3) NL&GY
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 4) Fx&kH
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5) Fx&kH
By Aleve

Motrin IB, Ibuprofen, Aches and Pain Relief, 225 Count (Pack of 5)
By Motrin
mpn: 300450481627, ean: 0638563198065,

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5) dKd$I
By Aleve
ean: 0680709214870,

Kirkland Signature Extra Strength Non-Aspirin Acetaminophen 500mg 500-count (Pack of 6)
By Kirkland Signature

Advil Suspension Childrens Grape Flavored Liquid, 4 Ounce - 3 box per pack -- 12 packs per case.
By Advil
mpn: 017130, ean: 0305730171304,

Advil Ibuprofen Caplets
By Advil



Privacy Policy / Terms of Service / Accessibility Statement
© 2020 - hqhealthblogs.com. All Rights Reserved.